MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15; SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER CARBON RIB-BACK BLADES SIZE 15; SCALPEL BLADE
Model Number 371115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.The complaint was able to be confirmed by pictures provided by the customer.The root cause may be machine related, however we have controls iin place to mitigate machine errors including operator trainings, in-process inspections, quality inspections, and 100% visual inspection.It may also be due to excessive force applied by the end user as that can cause blade breakage.Based on what we have, the most likely root cause is manufacturing error.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "dr.(b)(6) was in the middle of one of his routine wisdom teeth surgeries when going to use the 15 to open site # 1 the 15 broke in half, as you can see in the picture.Nobody was harmed.".

Brand Name
BARD-PARKER CARBON RIB-BACK BLADES SIZE 15
Common Device Name
SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24261535
Report Number3002750084-2026-00009
Device Sequence Number20835537
Product Code GES
UDI-Device Identifier00840113201761
UDI-Public00840113201761
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371115
Device Lot Number0470263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale